Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
The Accuracy of Mathematical Models of Justice Evaluations
Stockholms universitet, Humanistiska fakulteten, Centrum för evolutionär kulturforskning. Mälardalen University, Sweden.
2012 (engelsk)Inngår i: The Journal of mathematical sociology, ISSN 0022-250X, E-ISSN 1545-5874, Vol. 36, nr 2, s. 125-135Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Jasso (1978) proposed a universal law of justice evaluations describing a logarithmic relationship between the perceived injustice of a reward and the ratio between this reward and the just reward. In applications this model is treated as if it were exact, whereas analogous models in psychophysics have empirically established degrees of uncertainty. In this article I make the first assessment of the magnitude of error in the logarithmic model of justice evaluations, using published data and a novel experiment. For the standard application of the model, where just rewards are inferred from justice evaluations, I find that the inherent inaccuracy leads to errors of about 15% on average. I also compared the logarithmic model to 2 nonlogarithmic models. Almost 20% of my respondents made justice evaluations that were more consistent with one of the latter models, suggesting that no single model is really universal.

sted, utgiver, år, opplag, sider
2012. Vol. 36, nr 2, s. 125-135
Emneord [en]
mathematical modeling, measurement, social psychology
HSV kategori
Identifikatorer
URN: urn:nbn:se:su:diva-82907DOI: 10.1080/0022250X.2011.556765ISI: 000302627600003OAI: oai:DiVA.org:su-82907DiVA, id: diva2:573045
Tilgjengelig fra: 2012-11-29 Laget: 2012-11-29 Sist oppdatert: 2017-12-07bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst
Av organisasjonen
I samme tidsskrift
The Journal of mathematical sociology

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 242 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf